# SDR 04139633

- Difficulty date: May 18, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N633BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7274
- System (JASC): 2213 · Flight Controller
- Part: Computer
- Part number: 6229815704
- Condition: Intermittent
- Location: Flt Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING AIRCRAFT OPERATION THE CREW REPORTED AN INTERMITTENT UNCOMMANDED YAW MOVEMENT.  THE FLIGHT LANDED UNEVENTFULLY.  THE FLIGHT CONTROL COMPUTER WAS REPLACED AND A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED.  AIRCRAFT WAS RETURNED TO SERVICE.
